# SDR YENA2022092600964

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb EMB110*
- Aircraft serial: 082
- Aircraft time: 40,238 hours, 26,194 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: None
- Part number: 142091143
- Part serial: 502C
- Condition: Failed
- Location: Brk-Module-Mau1
- Part time: 16,517 hours, 11,344 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#52, MCO-BOS. (AIRCRAFT DECLARED AN EMERGENCY) 'DURING FLIGHT, BOTH BRAKE FAULT LIGHTS ILLUMINATED, UPON LANDING ONLY THE INBOARD BRAKES ACTIVATED; REPLACED BRAKE CONTROL MODULE 1 MAU 1 SLOT 5. NO ACTIVE MESSAGES REF AMM CHAPTER 32-41-07.'
